# SDR FDEA202104070833

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3015269
- Part serial: 5336
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE UPPER ANTI COLLISION LIGHT ASSY HAS CORROSION REMOVED AND REPLACED UPPER ANTI COLLISION LIGHT IAW AMM 33-44-02-2 OPS CHECK   GOOD REF AMM 33-44-02-2
